Discussions that mention zoloft

Depression board


[QUOTE=armadillo pie]I started taking a very small dose of lexapro about three weeks ago ( 5 mg. I cut a 10 mg in half). I take it is the morning and do feel a slight lift in my mood. But I am so tired now. I could sleep througout the day, where as before I was not sleeping well.

Has anyone felt sleepiness/tireness as a side effect of Lexapro? I do not know if this will pass or get off it? I would like to hear about side effects from others who have taken it.

Lexapro made me very tired. For the most part I even felt more depressed and anxious too. I would never go back on it again. I think Paxil and Zoloft are much better. Right now I'm taking Zoloft and it's starting to really "kick in" and is helping me immensely.
[QUOTE=nuttyprof.]Lexapro made me very tired. For the most part I even felt more depressed and anxious too. I would never go back on it again. I think Paxil and Zoloft are much better. Right now I'm taking Zoloft and it's starting to really "kick in" and is helping me immensely.

(((Nuttyprof.))),

So things are now going better for you on Zoloft? I have decided that the additional 50mg is too much for me. I did not take the additional yesterday and had a good day; however, I took it today and anxiety again. The same thing happened on Saturday.

Thanks,
Zoloftman
My doctor told me to take lexapro at night, because it can make you tired. I was really tired when I took lexapro, but that's what I needed....for my anxiety to "calm" down. Then my dr. put me back on 100mg zoloft and that really revved me up. I'm back trying the lex again, because of the anxiety issue. I don't feel as tired this go round. I think the tiredness is supposed to go away with time, but as we all know....everyone is different! I know several people on here augment thier lexapro with wellbutrin xl. I may consider that down the road.
Quote from ZoloftMan:
(((Nuttyprof.))),

So things are now going better for you on Zoloft? I have decided that the additional 50mg is too much for me. I did not take the additional yesterday and had a good day; however, I took it today and anxiety again. The same thing happened on Saturday.

Thanks,
Zoloftman


Yes, things have been going much better recently. I have more energy and I can get out and do stuff. If I were you I would just stick to the 100mg. More doesnt necessarily mean better. If you feel you're not really responding the way you would like, maybe you can try a different ad.

good luck